# SDR 20010228CW006

- Difficulty date: January 18, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N2298B
- Make and model: Beech B300
- Aircraft serial: FL198
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 97344H2884
- Condition: Cracked
- Location: Cockpit
- Part time: 4 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE WINDSHIELD WAS INSTALLED .  AC COMPLETED 1 FLIGHT APPROX 4.2 HRS WHEN OUTER PLY OF WINDSHIELD CRACKED.  AC LANDED AT MAIN FACILITY FOR REPLACEMENT OF THE WINDSHIELD.  PER PROCEDURES, INSTALLATION IS ACCOMPLISHED USING STRESS FREE KITS AND PROCEDURES MAKING INSTALLATION INDUCED STRESS OF THE WINDSHIELD UNLIKELY.  QUESTION CONCERNING INTEGRITY OF WINDSHIELD ASSEMBLY.
